# SDR F3LA2012083100782

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 35,229 hours, 17,015 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D23613000
- Part serial: L3199
- Condition: Intermittent
- Location: Mlg
- Part time: 34,732 hours, 16,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT LEFT C-CHECK AFTER COMPLETE SET LANDING GEAR TIME, DEPARTED.  NLG DID NOT LOCK UP, GEAR DOORS DID NOT CLOSE.  ACFT WAS PREPPED FOR GEAR DOWN FERRY FLIGHT. FERRY FLIGHT DID NOT OCCUR. DISCREPANCY WAS WORKED AT AIRPORT, ADJUSTMENTS MADE, REF NR 43936. OCF UNSATISFACTORY, NLG WOULD NOT  RETRACT AT 170 KTS OR 130KTS, NLG DID RETRACT AT TAKEOFF.  DISCREPANCY WAS WORKED ON, NLG ACTUATOR REPLACED, REF  NR 43937. OCF SATISFACTORY.
